# SDR DALA2022092006213

- Difficulty date: September 18, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 107,505 hours, 15,417 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1200 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:602, CORRECTIVE ACTION: R-1 DOOR CKS NML (2414447)
